# SDR COMA0060908

- Difficulty date: November 10, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 11,516 hours, 10,934 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 16591
- Part serial: 700
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 11,516 hours, 10,940 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT WINDOW HEAT CAUTION MESSAGE.  REPLACED WINDOW HEAT CONTROLLER.
